The Michigan Mathematical Journal

On $\varepsilon $-maps of polyhedra onto manifolds.

Aristide Deleanu

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 363-364.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998971

Digital Object Identifier
doi:10.1307/mmj/1028998971

Mathematical Reviews number (MathSciNet)
MR0156327

Zentralblatt MATH identifier
0116.14801

Subjects
Primary: 54.60

Citation

Deleanu, Aristide. On $\varepsilon $-maps of polyhedra onto manifolds. Michigan Math. J. 10 (1963), no. 4, 363--364. doi:10.1307/mmj/1028998971. https://projecteuclid.org/euclid.mmj/1028998971


Export citation